# SDR DALA1169070676

- Difficulty date: November 21, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 62,833 hours, 29,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERIOR FUSELAGE STA 1558 APPROX, AND BETWEEN STR 1 & 2L IS DENTED.  FOUND DENT AT STR 1 TO BE OUT OF LIMITS IAW B757 SRM 53-00-01.
